Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ChaddLarr

SUNBURNT EFFECT?

Recommended Posts

I'm going to start the regimen tonight and want to know will my face really look sunburnt from 2.5% bp.

I did put some on my neck and chest last night to test if I went red and I didn't, does this mean I won't go red when I apply it to my face?

&when I'm at college I usually wipe grease off with a tissue through out the day can I continue to do this even when on the regimen?

Thanks.

Share this post


Link to post
Share on other sites

Depends on how sensitive your skin is, although chances are it will be very red and flaky/dry/sore for a month or two.

And the skin on your back is thicker than the skin on your face, and you won't turn red right away, after a few days/ a week of applying BP everyday, it'll eventually catch up with you and things start getting red and irritated.

And yeah, it wont interfere with the regimen at all, i blot multiple times a day.

Good luck!

Share this post


Link to post
Share on other sites

well, i've been on the regimen a little over a month now, and each week i increased my dose of BP like i was suppose to. my face is still red, especially on the area where the BP is applied. it's weird because both sides of my face (near the temple area and down) is not red. should i continue with 3 pumps or what? i'd like to mention that i've also been using AHA and use a moisturizer w/ SPF during the day. thanks in advance :-)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×